# SDR EVGR201502200001

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: General aviation
- Aircraft: N6335Q
- Make and model: Mooney M20C
- Aircraft serial: 670134
- Engine: Lyc O360A1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Condition: Worn
- Location: Magneto
- Part time: 504 hours
- Component: Magneto, Cont, S4LSC200
- Component part number: 1060061414
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO WAS INSTALLED NEW.  DURING THE FIRST 500 HOUR INSPECTION, WE DISCOVERED THE COIL WAS INSTALLED WITH THE TAB NOT CORRECTLY ADJUSTED AND CAUSING ABNORMAL WEAR.
